# SDR SWIA202162865

- Difficulty date: October 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: GG670956631
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SECTIONS OF ORANGE DUCTING ON R/H SIDE OF FUSELAGE FROM FWD OF WING BOX NEEDS TO BE REPLACED. FS 527-629.      (C-CHECK RO 11/28/2021)    REPLACED UNDERFLOOR EXHAUST DUCT FROM F.S. 609.00 - F.S. 667.00 IAW CRJ-700 AMM 21-23-53-000/400-803-A01. REMOVED DUCT FROM F.S. 536.00 - 609.00 IAW CRJ-700 AMM 21-23-53-000-802-A03 AND REPAIRED IAW MHI RJ REO 670-21-23-031 REV - - DATED 2021-11-18. REINSTALLED DUCT IAW CRJ-700 AMM 21-23-53-400-802-A03. COMPLETED TASK CARD 51-900-1002-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
